# SDR CA091119005

- Difficulty date: November 18, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bag JETSTM3112
- Aircraft time: 19,233 hours
- Engine: Garrtt TPE33110UGR
- Propeller: Rotol R333482F12
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Downlock
- Part time: 19,261 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH , WHEN LANDING GEAR WAS LOWERED, THERE WAS NO "DOWN AND LOCKED" INDICATION ON THE NLG. THE PILOT`S ABORTED LANDING AND RETURNED TO BASE. ON APPROACH TO BASE A LOW FLY BY WAS ACCOMPLISHED TO VERIFY THE NLG WAS ACTUALLY DOWN AND LOCKED, WHICH IT WAS. A NORMAL LANDING FOLLOWED AND NO FURTHER PROBLEMS WERE ENCOUNTERED. UPON INSP BY MX.  THERE WAS A BROKEN WIRE FOUND ON THE DOWNLOCK SWITCH IN THE NOSE LANDING GEAR BAY. THE WIRE WAS FIXED AND THE SYS WAS FUNCTIONALLY TESTED SERVICEABLE.
